Google Scholar: cites
On finite groups acting on acyclic complexes of dimension two
Casacuberta i Vergés, Carles
Dicks, Warren 1947-

Data: 1992
Resum: We conjecture that every finite group C acting on a contractible CW-complex X of dimension 2 has at least one fixed point. We prove this in the case where G is solvable, and under this additional hypothesis, the result holds for X acyclic.
Drets: Tots els drets reservats
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Publicat a: Publicacions matemàtiques, Vol. 36, Núm. 2 (1992) , p. 463-466, ISSN 2014-4350

Adreça alternativa: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/37712
DOI: 10.5565/PUBLMAT_362A92_10


4 p, 110.2 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2010-07-16, darrera modificació el 2021-08-22



   Favorit i Compartir